# SDR CA130627008

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,678 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Part number: 601R626625
- Condition: Corroded
- Part time: 18,659 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FUEL SHROUDS AND FUEL LINES WERE REMOVED FORM THIS ACFT THAT IS CURRENTLY DOWN FOR HEAVY MAINTENANCE.  THERE IS NO MFG REQUIREMENT TO DISASSEMBLE THIS SYS FOR INSPECTION. ONCE AGAIN THE INSIDES OF THESE COMPONENTS WERE COVERED WITH A BLACK SUBSTANCE, ONCE CLEANED OFF, THE CORROSION WAS VISIBLE.  THROUGHOUT THE SAME AREAS ALTHOUGH IT WAS NOT AS SEVERE ON THE FUEL LINES THEMSELVES THIS ACFT HAD MORE SEVERE CORROSION OF THE SHROUD COMPONENTS, IN A FEW AREAS THE CORROSION HAD PENETRATED THE SHROUD.  SMALL AREAS OF CORROSION WERE VISIBLE PRIOR TO DISASSEMBLY.  AS WITH THE INITIAL FINDINGS, THE DRAINS WERE PLUGGED BY MUD WASPS AND THE MUD WAS THROUGHOUT THE SECTION OF THE SHROUD. THE CORROSION PENETRATING THE SHROUD THE FOLLOWING PARTS WHERE FOUND TO BE UNSERVICEABLE DUE TO CORROSION:  FUEL LINE, PN 900C82C16 X2, FUEL LINE, PN C70C24, FUEL LINE, PN C70C10, FUEL LINE, PN C70C23, FUEL LINE, PN C70C11, FUEL LINE, PN C70C12, APU FUEL SHROUD ASSY, PN 601R62662-5, FUEL SHROUD, PN 79326 -FUEL SHROUD, PN CA282 X2, FUEL SHROUD, PN C92C1 X2, FUEL SHROUD, PN C68C37.
